# SDR TX9Y20110928002

- Difficulty date: September 26, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B0207011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B T/E AFT FLAP CONER FOUND HEAVY CORROSION.  REPLACE THE LT WING I/B T/E AFT FLAP AS PER AMM 27-51-03.
